# SDR DALA2022041802639

- Difficulty date: April 12, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,592 hours, 22,949 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 CORROSION ON FLOOR STRINGER (Z) BTW STA 1238 AND STA 1342 AND LBL 16.10 AT AFTER CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00189: FLOOR STRINGER (Z) BTW STA 1238 AND STA 1342 AND LBL 16.10 AT AFTER CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (2193585)
